# SDR CVGA112271

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N22GA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258327
- Aircraft time: 4,284 hours, 2,342 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B

## Discrepancy

LOST CABIN PRESSURIZATION AT 40,000 FT AND DROPPED O2 MASKS IN CABIN.  CABIN HAD A 2000 FPM CLIMB, FOLLOWED BY A 2000 FPM DESCENT.
